Doctor insights on:
Thyroid And Yaz
Yes: But you need to see your doctor and get prescribed the correct amount of brand name T4 replacement to get your thyroid levels back to normal. ...Read more
Outer hairs on left eyebrow are falling out. Clear thyroid blood testing (not sure if full panel), PCOS sufferer, just started Yaz birth control to treat PCOS. Should I get more thyroid tests? Could PCOS cause this? Will Yaz help grow my hair back?
Maybe, maybe not: Yaz (drospirenone and ethinyl estradiol) will block some of the androgen effects of the PCOS but may not grow the eyebrow hair again. Make sure that the thyroid testing included a TSH, T3, T4, and Free Thyroid Index.(FTI) to definitely rule out thyroid disorders as a cause. ...Read moreSee 1 more doctor answer
I'm on Yaz (drospirenone and ethinyl estradiol) bcp for 4 months the past 2 days every time I bend down got this pressure feeling in my lower head & neck pain only when bending period due?
Fatige/dry skin/cons: The following symptoms fatigue dry skin constipation unexplained weight gain depression slow heart rate thinning hair heavier than normal or irregular menstrual periods muscle weakness hoarseness puffy face constipation thinning hair increase sensitivity to cold impaired memory elevated blood cholesterol level muscle ache and joint pains syptoms get worse if not treated with thyroid hormone. ...Read more
?: No established direct effect, but such deleterious drug isn't expected to be of any benefit in any condition, including psychiatric illness claimed by some to be of value, do yourself, or the person you're asking on his/her behalf, a favor, and get treated right in a detox program, good luck ...Read more
Hi, I've just gone back on the pill (yaz) and been reading some scary things about this particular pill...should I be concerned??
Common: It is a pretty common birth control pill. If you are concerned it may be just birth control pills in general. You can always consider other forms of birth control. Dr. M. ...Read more
I'm on Yaz(bcp) for 2.5years.I'm in the middle of my cycle&I noticed very light pink hue in the discharge.What can it be?I take my pills religiously.
Having 30d cycle of period, 2morrow i take my last white pill of my 1st pack of yaz(started on 1st day period), is it possible that period do not come?
Done an sgpt test and it says on the result that mine is 66 (ref: 9.00-52 u/l(h). Do i need to worry? I am drinking ptu (propylthiouracil) for my thyroidism continuously
PTU (propylthiouracil) and liver : Drugs like ptu (propylthiouracil) and Methimazole can cause liver toxicity but hyperthyroidism can also cause elevation int the liver enzyme test you had done. If your still early in your treatment and your thyroid hormone levels (free t4) is still high it could be that. Hope this helps. ...Read more
Not subclinical now: Subclinical means not clinical which means you are not having symptoms from the hypothyroidism, but you do have symptoms (tired). Thus, this is not subclincal. If you have the lab result to support hypothyroidism, along with your being tired, treating it is a reasonable course of action. Thyroid hormone replacement is quite easy and with correct dosing, side effect is rare. Consult doc. Good luck. ...Read moreSee 1 more doctor answer